MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6844461
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report quality control results shifted low on two levels of non-vitros eurobio quality control (qc) fluid using multiple vitros microwell assays.Although multiple microwell assays were affected, only results obtained from the vitros nbnp2, tsh3, and hstni assays met potential health and safety (phs) criteria.Vitros nbnp2 reagent (lot 2290): non-vitros eurobio (lot 2309898) level 1 result of 20.0 pg/ml vs.The expected result of 95.0 pg/ml non-vitros eurobio (lot 2309899) level 1 result of 25.3 pg/ml vs.The expected result of 1,635.0 pg/ml vitros tsh3 reagent (lot 1100): non-vitros eurobio (lot 2309898) level 1 result of 1.67 miu/l vs.The expected result of 2.62 miu/l non-vitros eurobio (lot 2309899) level 1 result of 2.57 miu/l vs.The expected result of 10.05 miu/l vitros hstni reagent (lot 1580): non-vitros eurobio (lot 2309898) level 1 result of 8.75 ng/l vs.The expected result of 77.40 ng/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.Patient samples were not affected and there was no allegation of harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The customer reported that quality control results shifted low on two levels of non-vitros eurobio quality control (qc) fluid using multiple vitros microwell assays.Although multiple microwell assays were affected, only results obtained from the vitros nbnp2, tsh3, and hstni assays met potential health and safety (phs) criteria.The investigation concluded that the cause of the event was an instrument related issue.Multiple vitros microwell assays were affected, and expected performance was obtained after an ortho service event where an ortho field application specialist (fas) performed an adjustment on the microwell incubator shuttle followed by an incubator reference system (irs) calibration event.Since the issue was resolved by actions performed by the ortho fas on the vitros xt 7600 integrated system, this indicates a performance issue with the vitros xt 7600 integrated system was the assignable cause of the event.

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25280738
Report Number1319681-2026-00032
Device Sequence Number10085528
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown